# SDR IPXA2025092275064

- Difficulty date: August 27, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: UPA57965531200
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING 533AT SEAL RETAINER HAS A GOUGE. 33-009.  INSTALLED NEW SEAL RETAINER ON FAIRING 533AT IAW SRM 51-40-21 AND SRM 51-40-23. REVIEWED
